# SDR USAASB99072

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2638 - CLIMBING THROUGH FL310, THE FORWARD SERVICE DOOR DEVELOPED A LOUD PITCHED NOISE.  SOUND WAS LOUD ENOUGH THAT CAPTAIN DECIDED TO RETURN TO FIELD AT TPA.  FLIGHT LANDED WITHOUT INCIDENT.  EARLIER IN THE DAY, THE SAME LOUD PITCHED NOISE CAME FROM THE FORWARD SERVICE DOOR ON CLIMB-OUT FROM CLT.  FLIGHT CONTINUED ONTO TPA BUT COULD NOT CLIMB ABOVE FL160.  AT THAT TIME, MAINTENANCE FOUND THE UPPER AND LOWER HINGE CUTOUT SEALS CAUSING THE PROBLEM.  THEY REPLACED THE UPPER HINGE CUTOUT SEAL AND PROGRAMMED THE LOWER.  MAINTENANCE ADJUSTED THE FORWARD SERVICE DOOR LOWER GATE DOOR.  PRESSURIZED CABIN TO 7.6 PSI.  DOOR SEAL OPS CHECK GOOD.  (M)
